# SDR SWAA2025120441567

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 61,710 hours, 31,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY AT SEAT 17ABC NOT LASTING 15 MINUTES.  R & R CABIN CABIN EMERGENCY BATTERY PACK  M1670 AT SEAT 17ABC IAW AMM 33-51-06.
